Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2018

Radii of starlikeness and convexity of Wright functions

Arpad Baricz, EVRİM TOKLU, Ekrem Kadıoğlu

MATHEMATICAL COMMUNICATIONS Cilt 23 · Sayı 1 · ss. 97–117 · 01.01.2018

Özet

In this paper, our aim is to find the radii of starlikeness and convexity of the normalized Wright functions for three different kinds of normalization. The key tools in the proof of our main results are the Mittag-Leffler expansion for Wright function and properties of real zeros of the Wright function and its derivative. In addition, by using the Euler-Rayleigh inequalities we obtain some tight lower and upper bounds for the radii of starlikeness and convexity of order zero for the normalized Wright functions. The main results of the paper are natural extensions of some known results on classical Bessel functions of the first kind. Some open problems are also proposed, which may be of interest for further research.

Anahtar kelimeler

Wright function univalent starlike functions radius of starlikeness and convexity zeros of Wright function Mittag-Leffler expansion Laguerre-Polya class of entire functions NORMALIZED BESSEL-FUNCTIONS GEOMETRIC-PROPERTIES INTEGRAL-OPERATORS UNIVALENCE

Atıf için künye

Baricz, A., TOKLU, E., & Kadıoğlu, E. (2018). Radii of starlikeness and convexity of Wright functions. MATHEMATICAL COMMUNICATIONS, 23(1), 97–117.

BibTeX
@article{baricz2018-72970,
  author = {Baricz, Arpad and TOKLU, EVRİM and Kadıoğlu, Ekrem},
  title = {Radii of starlikeness and convexity of Wright functions},
  journal = {MATHEMATICAL COMMUNICATIONS},
  year = {2018},
  volume = {23},
  number = {1},
  pages = {97--117},
  issn = {1331-0623},
  url = {https://akademik.atauni.edu.tr/yayinlar/72970-radii-of-starlikeness-and-convexity-of-wright-functions}
}